Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Child has flu and cough. Given myteka and zatofen. Side effects?

sir i m arif brohi from nawabshah sindh pakistan. meri bachi aik saal ki hai kuch mahiney pehley usay flu and cough hogaya tha doctor ko dikhya tou doctor ne Myteka 4 mg Sachet and zatofen syrp lik k de diya aur kaha ap 3 months tak pilaen.1 month hogya hai mein baby ko ye dawai pila raha hon. ap se ye poochna hai in dawai ko pilane se koi side effect tou nhi hoga thanks. A
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  1832
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Hi Arif Bhai,

Thank you for query.

Myteka and Zatofen are medicines for asthma and from what you describe I do not think that these are needed for your child. In cough following flu or viral infection a simple cough syrup or decongestant syrup should do. It shall be better if you get your child re-examined and find if the medicines mentioned by you are indeed required.

I hope I have answered your query to your saisfaction.

Wishing your child all the best..


Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor